# SDR SWIA202164812

- Difficulty date: November 12, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: SH670320041
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON STRG20R FROM FS319 TO FS349, UNDER SERVICE DOOR, CORRODED. FOUND OUT OF LIMITS ON CAMP#23764037, REQUIRES TO BE REPLACED.      (C-CHECK RO 3/10/2022)    REMOVED AND REPLACED CORRODED INTERCOSTAL ON STGR 20R AT FS 319.00 TO FS 349.00. REF. CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. REFER TO CONTINUATION CARD FOR REPAIR DISPOSITION AND CORRECTIVE ACTIONS. NO FURTHER ACTION REQUIRED AT THIS TIME.
